Pain Channel
Topics & Medications
Quicklinks
Related Channels

Percocet Overdose Symptoms

Percocet® (oxycodone/APAP) is a prescription narcotic pain medication. As with any medication, it is possible to take too much Percocet. Overdose symptoms may vary from person to person, depending on how much of the narcotic was taken and whether it was taken with other substances.
 
In the case of an overdose, the acetaminophen component of Percocet may cause symptoms such as:
 
  • Diarrhea
  • Loss of appetite
  • Nausea
  • Vomiting
  • Dark urine.
  •  
The oxycodone component may cause the following symptoms in the case of an overdose:
 
  • Difficulty breathing
  • Extreme drowsiness, leading to a coma
  • Cold, clammy skin
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension).
  •  
Early treatment after a Percocet overdose is essential in order to reduce or prevent life-threatening effects. If the overdose was recent, a healthcare provider may induce vomiting, "pump" the stomach, or administer activated charcoal to prevent the body from absorbing the drug.
 
(Click Percocet Overdose to learn more about the potential symptoms of a Percocet overdose and for more details about the various treatment options that are available.)
 
7 Natural Ways to Reduce Your Cancer Pain
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.